# SDR CALA2025120211678

- Difficulty date: November 29, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N24993
- Make and model: Boeing 787-9
- Aircraft serial: 38269
- Aircraft time: 3,359 hours, 329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERIFIED MISSING LENS OF THE FLOOR PROXIMITY LIGHT AT SEAT POSITIONS 6D AND 7D.  INSTALLED NEW LIGHTS AT POSSITIONS 6D AND 7D. OPERATING PROPERLY AND GOOD FOR FLIGHT. IAW:AMM 33-51-06.
